Families of K3 surfaces

Richard E. Borcherds, Ludmil Katzarkov, Tony Pantev, N. I. Shepherd-Barron

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)183-193
Number of pages11
JournalJournal of Algebraic Geometry
Volume7
Issue number1
StatePublished - Jan 1998
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Borcherds, R. E., Katzarkov, L., Pantev, T., & Shepherd-Barron, N. I. (1998). Families of K3 surfaces. Journal of Algebraic Geometry, 7(1), 183-193.

Families of K3 surfaces. / Borcherds, Richard E.; Katzarkov, Ludmil; Pantev, Tony; Shepherd-Barron, N. I.

In: Journal of Algebraic Geometry, Vol. 7, No. 1, 01.1998, p. 183-193.

Research output: Contribution to journalArticle

Borcherds, RE, Katzarkov, L, Pantev, T & Shepherd-Barron, NI 1998, 'Families of K3 surfaces', Journal of Algebraic Geometry, vol. 7, no. 1, pp. 183-193.
Borcherds RE, Katzarkov L, Pantev T, Shepherd-Barron NI. Families of K3 surfaces. Journal of Algebraic Geometry. 1998 Jan;7(1):183-193.
Borcherds, Richard E. ; Katzarkov, Ludmil ; Pantev, Tony ; Shepherd-Barron, N. I. / Families of K3 surfaces. In: Journal of Algebraic Geometry. 1998 ; Vol. 7, No. 1. pp. 183-193.
@article{4837c6e923f84e92b85735ccfcf24731,
title = "Families of K3 surfaces",
author = "Borcherds, {Richard E.} and Ludmil Katzarkov and Tony Pantev and Shepherd-Barron, {N. I.}",
year = "1998",
month = "1",
language = "English (US)",
volume = "7",
pages = "183--193",
journal = "Journal of Algebraic Geometry",
issn = "1056-3911",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Families of K3 surfaces

AU - Borcherds, Richard E.

AU - Katzarkov, Ludmil

AU - Pantev, Tony

AU - Shepherd-Barron, N. I.

PY - 1998/1

Y1 - 1998/1

UR - http://www.scopus.com/inward/record.url?scp=0032340199&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032340199&partnerID=8YFLogxK

M3 - Article

VL - 7

SP - 183

EP - 193

JO - Journal of Algebraic Geometry

JF - Journal of Algebraic Geometry

SN - 1056-3911

IS - 1

ER -